# SDR AU991040

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 575
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(AUS) RIGHT ENGINE TORQUE SIGNAL CONDITIONER (TSCU) FAULTY.  THE FAILURE WAS FOUND TO BE IN THE ENGINE INDICATION SYSTEM OF THE TSCU.
